Vol. 97, No. 1, 1981

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Convexity and the table theorem

Mark D. Meyerson

Vol. 97 (1981), No. 1, 167–169
Abstract

In “The Table Theorem” ([1]), Roger Fenn proves that one can “balance” a square “table” on any “hill”. One of the hypotheses he suggests relaxing is that the hill has convex support. We show here the necessity of such a hypothesis.

Mathematical Subject Classification 2000
Primary: 52A10
Milestones
Received: 3 September 1980
Published: 1 November 1981
Authors
Mark D. Meyerson